RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1950, Volume 14, Issue 2, Pages 105–122 (Mi izv3258)  

This article is cited in 1 scientific paper (total in 1 paper)

On normalized surfaces of a conformal space

A. P. Norden


Full text: PDF file (1843 kB)

Bibliographic databases:
Received: 19.02.1948

Citation: A. P. Norden, “On normalized surfaces of a conformal space”, Izv. Akad. Nauk SSSR Ser. Mat., 14:2 (1950), 105–122

Citation in format AMSBIB
\Bibitem{Nor50}
\by A.~P.~Norden
\paper On normalized surfaces of a conformal space
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1950
\vol 14
\issue 2
\pages 105--122
\mathnet{http://mi.mathnet.ru/izv3258}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=36063}
\zmath{https://zbmath.org/?q=an:0041.30702}


Linking options:
  • http://mi.mathnet.ru/eng/izv3258
  • http://mi.mathnet.ru/eng/izv/v14/i2/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Malakhaltsev, V. V. Shurygin, “A. P. Norden — vydayuschiisya sovetskii geometr”, Trudy geometricheskogo seminara, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 147, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2005, 5–15  mathnet
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:129
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020